Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the consistency and equivalence of certain definitions of summability
Wallie Abraham Hurwitz and L. L. Silverman.
Trans. Amer. Math. Soc. 18 (1917), 1-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501058
The resolution into partial fractions of the reciprocal of an entire function of genus zero
J. F. Ritt.
Trans. Amer. Math. Soc. 18 (1917), 21-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501059
On a general class of linear homogeneous differential equations of infinite order with constant coefficients
J. F. Ritt.
Trans. Amer. Math. Soc. 18 (1917), 27-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501060
On the expressibility of a uniform function of several complex variables as the quotient of two functions of entire character
T. H. Gronwall.
Trans. Amer. Math. Soc. 18 (1917), 50-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501061
Certain formal invariances in Boolean algebras
Norbert Wiener.
Trans. Amer. Math. Soc. 18 (1917), 65-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501062
On a theory of linear differential equations in general analysis
T. H. Hildebrandt.
Trans. Amer. Math. Soc. 18 (1917), 73-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501063
Transformations $T$ of conjugate systems of curves on a surface
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 18 (1917), 97-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501064